# SDR COEA2019021201903

- Difficulty date: January 4, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,831 hours, 35,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572501204
- Condition: Damaged
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 195207 NR 1 HEAVY CHECK COE/MAJOR REPAIR: CARGO COMPARTMENT, FRAME 28 STRINGERS 16-17 R/H & L/H, DAMAGED. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0091317_01...13977 DATED 2/6/2019.
